標題: A Structured Quasi-Arnoldi procedure for model order reduction of second-order systems
作者: Li, Yung-Ta
Bai, Zhaojun
Lin, Wen-Wei
Su, Yangfeng
應用數學系
Department of Applied Mathematics
關鍵字: Model order reduction;Moment matching;Krylov subspace;Arnoldi decomposition;Structure-preserving
公開日期: 15-四月-2012
摘要: Existing Krylov subspace-based structure-preserving model order reduction methods for the second-order systems proceed in two stages. The first stage is to generate a basis matrix of the underlying Krylov subspace. The second stage is to employ an explicit subspace projection to obtain a reduced-order model with a moment-matching property. An open problem is how to avoid explicit projection so that it will be efficient for truly large scale systems. In addition, it is also desired that a structure-preserving reduced system of order n matches maximum 2n moments. In this paper we propose a new procedure to compute a so-called Structured Quasi-Arnoldi (SQA) decomposition. Once the SQA decomposition is computed, a structure-preserving reduced-order model can be defined immediately from the decomposition without the explicit subspace projection. Furthermore, the reduced model of order n matches maximum 2n moments. Numerical examples demonstrate that the transpose-free SQA-based reduced model is compatible with the two-sided structure-preserving explicit projection methods and is more accurate than the one-sided structure-preserving explicit projection methods due to the higher number of matched moments. (C) 2011 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11536/16037
ISSN: 0024-3795
期刊: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 436
Issue: 8
結束頁: 2780
顯示於類別:期刊論文


文件中的檔案:

  1. 000302432200005.pdf